Matematicheskoe modelirovanie
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2021, Volume 33, Number 6, Pages 17–30 (Mi mm4292)  

The technique of solution of the magnetohydrodynamics tasks in quasi-Lagrangian variables

A. S. Boldarev, V. A. Gasilov, A. Yu. Krukovskiy, Yu. A. Poveschenko

Keldysh Institute of Applied Mathematics, Russian Ac. Sci.

Abstract: A method of numerical solution of one-dimensional magnetohydrodynamics (MHD) problems taking into account volume losses and sources of mass is presented. The governing MHD system of equations is written in quasi-Lagrangian variables defined by the initial distribution of the substance. A family of implicit completely conservative difference schemes is constructed. The developed technique has been approved by the numerical experiments with the tasks for which self-similar analytical solutions exist. The computational 1D model based on the quasi-Lagrangian approach may be useful as a means of non-consuming computations with partial taking into account of the effects caused by two- or three-dimensional motion of the substance.

Keywords: magnetic hydrodynamics, mass sources and sinks, difference scheme, quasi-Lagrangian variables.

DOI: https://doi.org/10.20948/mm-2021-06-02

Full text: PDF file (403 kB)
First page: PDF file
References: PDF file   HTML file

Received: 11.03.2021
Revised: 12.04.2021
Accepted:19.04.2021

Citation: A. S. Boldarev, V. A. Gasilov, A. Yu. Krukovskiy, Yu. A. Poveschenko, “The technique of solution of the magnetohydrodynamics tasks in quasi-Lagrangian variables”, Matem. Mod., 33:6 (2021), 17–30

Citation in format AMSBIB
\Bibitem{BolGasKru21}
\by A.~S.~Boldarev, V.~A.~Gasilov, A.~Yu.~Krukovskiy, Yu.~A.~Poveschenko
\paper The technique of solution of the magnetohydrodynamics tasks in quasi-Lagrangian variables
\jour Matem. Mod.
\yr 2021
\vol 33
\issue 6
\pages 17--30
\mathnet{http://mi.mathnet.ru/mm4292}
\crossref{https://doi.org/10.20948/mm-2021-06-02}


Linking options:
  • http://mi.mathnet.ru/eng/mm4292
  • http://mi.mathnet.ru/eng/mm/v33/i6/p17

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическое моделирование
    Number of views:
    This page:61
    References:4
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021